# SDR 77367

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 18,280 hours, 31,558 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg Powerpack
- Component: Powerpack, Bfgoodrich
- Component part number: 114388000009
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION LT MAIN GEAR W/N RETRACT CB POPPED. FOUND HYDRALIC POWER PACK SLECTOR VALVE WIRE G9B22 CHAFFED AND CUT NEAR CONNECTOR P209.
